# SDR MASA112000262

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 29,445 hours, 25,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT INOP PAX SEAT ROW 12R. RELAMPED
